RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 5, Number 2  


Exact values of complexity for an infinite number of 3-manifolds
S. S. Anisov
305
The Gelfand transform in commutative algebra
V. M. Buchstaber, A. Yu. Lazarev
311
Quantizations of the Hitchin and Beauville–Mukai integrable systems
B. Enriquez, V. N. Rubtsov
329
On radically graded finite-dimensional quasi-Hopf algebras
P. Etingof, Sh. Gelaki
371
On holomorphic foliations transverse to spheres
T. Ito, B. Scárdua
379
Poincaré inequalities for maps with target manifold of negative curvature
T. Kappeler, V. Schroeder, S. B. Kuksin
399
Isomonodromic deformations of $\mathfrak{sl}(2)$ Fuchsian systems on the Riemann sphere
S. V. Oblezin
415
Universal triple Massey products on elliptic curves and Hecke's indefinite theta series
V. Pasol, A. E. Polishchuk
443
Failure of the Hasse principle for Atkin–Lehner quotients of Shimura curves over $\mathbb Q$
V. Rotger, A. D. Skorobogatov, A. Yafaev
463
On completeness of dynamic topological logic
S. Slavnov
477
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019